# SDR IPXA2015092193783

- Difficulty date: August 25, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 21,523 hours, 14,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391Y179
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO COMPT AT BS 1380LT TRANSITION PANEL CORRODED.  R & R TRANSITION PANEL AT BS 1380 LT AFT CARGO COMPARTMENT.
